# SDR SWAA2021102722877

- Difficulty date: September 24, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 46,043 hours, 27,465 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR #4 BEAM IS CRACKED ON THE INBOARD FLANGE APPROXIMATELY 14 INCHES AFT OF THE INNER SKIN LEADING EDGE. / [01] FWD SERVICE DOOR #4 BEAM WAS REPAIRED ON WORK ORDER #543255 PO #P1506289-1; [02] VERIFIED FWD SERVICE DOOR #4 BEAM WAS REPAIRED ON WORK ORDER #543255 PO #P1506289-1
